By Topic

Existence and nonexistence of almost-perfect autocorrelation sequences

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Pott, A. ; Inst. fur Math., Augsburg Univ., Germany ; Bradley, S.P.

Shows that almost perfect autocorrelation sequences are the same as certain cyclic divisible difference sets. The authors apply known theorems on divisible difference sets to simplify and strengthen results by J. Wolfmann [1992]. In particular, they answer two questions which were posed by Wolfman

Published in:

Information Theory, IEEE Transactions on  (Volume:41 ,  Issue: 1 )